# SDR ASOA2016051314834

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,839 hours, 21,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR COULD NOT BE OPEN BY F/A GROUND CREW HAD DIFICULTY CLOSING AND OPENING DOOR HAD PROXIMITY SYSTEM 1 FAULT STATUS MESSAGE, DOORS AND OVERWING EMERGENCY EXITS.  ADJUSTED FWD ASD GAS SPRING, OPS CK GOOD IAW AMM 52-11-17.
